# SDR ZW0A0300301

- Difficulty date: January 6, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 51,182 hours, 42,173 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN THE LANDING GEAR WAS EXTENDED FOR APPROACH THE NOSE GEAR RED LIGHT STAYED ILLUMINATED.  CREW DID A TOWER FLY BY THEN RECYCLED THE LANDING GEAR.  THE INDICATION WAS THEN NORMAL.  MAINTENANCE CYCLED THE LANDING GEAR SEVEN TIMES, CHECKED SECURITY OF THE NOSE GEAR DEFLECTOR, AND CHECKED STRUT EXTENSION.  ALL WAS NORMAL.
